# SDR DHL2001803523

- Difficulty date: June 25, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 52772660
- Condition: Worn
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT - LUGS WORN ON L/H # 1 TRACK AT STA 1570-1710.CUR OUT DAMAGED TRACK AT MAIN CARGO COMPT, STA 1530.000 - 1710.000 PER SRM 53-2-3 PG 1&2.CLEANED , TREATED AND PRIMED AREA PER SRN 51-1-8B.INSTALLED NEW TRACK PER SRM 53-2-3 PG 1 & 2
